MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Deltec Gripper Plus Needles; Set, Administration, Intravascular

ICU Medical Healthcare Manufacturing S.A. de C.V. Deltec Gripper Plus Needles; Set, Administration, Intravascular
Catalog Number 21-2965-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Extravasation (1842); Pain (1994); Swelling/ Edema (4577)
Date of Event 08/14/2026
Type of Reportable Event Malfunction

Brand Name
Deltec Gripper Plus Needles
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50741329
Report Number9617604-2026-00706
Device Sequence Number15565907
Product Code FPA
UDI-Device Identifier10610586027734
UDI-Public(01)10610586027734(17)301001(10)6147374
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryFR
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-2965-24
Device Lot Number6147374
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Patient Weight213 LB